# SDR NACA2017061600026

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 556-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE KEEL BEAM LEFT LOWER CAP BS 556 TO 572, STRINGER 28L.  REPAIRED IAW DRAWING R23553.1-053-004-001, REV A, AND REPAIR DESIGN APPROVAL P-RA17-039/D.
